Advances in Mathematics: Scientific Journal

2020, Vol. 9, No. 5

DOI:
https://doi.org/10.37418/amsj.9.5

Guest Editor:

Dr. R. Senthilkumar, Associate Professor
Department of Mathematics
AAA College Of Engineering and Technology
Sivakasi, Tamilnadu
India

Papers

P. Periyasamy and P. Rock Ramesh
δ-LOCAL CLOSURE FUNCTIONS IN IDEAL TOPOLOGICAL SPACES

V. Lavanya, D. S. T. Ramesh and N. Meena
SOME RESULTS ON DUAL DOMINATION IN GRAPHS

G. Princess Rathinabai and G. Jeyakumar
CONSTRUCTION OF COLOR GRAPHS

G. Priscilla Pacifica, L. Elqueen and S. Athisayanathan
THE TOTAL TRIANGLE FREE DETOUR NUMBER OF A GRAPH

K. Palani, A. Nagarajan and P. Shanthi
EFFICIENTLY STRONG AND WEAK DOMINATING DETOUR GRAPHS

P.Periyasamy and P. Rock Ramesh
LOCAL δ-CLOSURE FUNCTIONS IN IDEAL TOPOLOGICAL SPACES

H. Velwet Getzimah and K. Palani
TETRA DUAL MAGIC GRAPHS

P. Arul Paul Sudhahar and R. Umamaheswari
THE UPPER RESTRAINED EDGE GEODETIC DOMINATION NUMBER OF A GRAPH

R. Jamuna Rani and M. Anees Fathima
μij-PREOPEN SETS IN BIGENERALIZED TOPOLOGICAL SPACES

S. Firthous Fatima and M. Dhivya
STRONG FUZZY BI-IDEALS OF BCK -ALGEBRAS

S. Malathi and R. Usha Parameswari
ON TRIGONOMETRIC TOPOLOGICAL SPACES

M. Jenisha and P. Chithra Devi
DECOMPOSITION OF JUMP GRAPH OF CYCLES

S. V. Vani, K. Bala Deepa Arasi and S. Jackson
FEEBLY GENERALIZED LOCALLY CLOSED SETS IN BITOPOLOGICAL SPACES

V. Maheswari, Y. Kayathiri, R. Rajeswari and J. Anuf Sarumathi
SOME RESULTS ON CONNECTED REGULAR DOMINATION OF ZERO-DIVISOR GRAPHS

M. Himaya Jaleela Begum and A. Issai Arasi
FUZZY t-DERIVATIONS B*-IDEALS IN BCI-ALGEBRAS

G. Padma Karthiyayini, S. Ananthalakshmi and R. Usha Parameswari
AN INNOVATIVE METHOD TO SOLVE TRANSPORTATION PROBLEM BASED ON A STATISTICAL TOOL

M. Radha, S. Ananthalakshmi and R. U. Parameswari
A MODERN APPROACH FOR SOLVING INTERVAL BASED ASSIGNMENT PROBLEM

A. Punithatharani and V. U. Maheswari
SOME TYPES OF IDEALS IN SYMMETRIC RINGS

B. Sivaranjani and R. Kala
FIBONACCI MEAN ANTI-MAGIC LABELING OF SOME GRAPHS

A.M. Anto, G. S. Rekha and M. Mallayya
ON ir-CLOSED SETS IN TOPOLOGICAL SPACES

R. Rajeswari, S. Ragha and N. Meenakumari
INTERVAL VALUED INTUITIONISTIC FUZZY BI-IDEALS IN BOOLEAN LIKE SEMI RINGS

V. Brishni, V. Maheswari and K. Bala Deepa Arasi
ASCENDING PENDENT DOMINATION DECOMPOSITION OF GRAPHS

J. Subhashini and G. Rohini Vijaya Laxmi
GREY SETS IN METRIC SPACE

P. Anbarasi Rodrigo and K. Rajendra Suba
SOFT ARS-CLOSED SETS IN SOFT TOPOLOGICAL SPACES

K. Ramalakshmi and K. Palani
RESULTS CONNECTING DOMINATION, STEINER AND STEINER DOMINATION NUMBER OF GRAPHS

K. Thanga Kanniga, V. Maheswari and K. Bala Deepa Arasi
Gd-DISTANCE OF PRODUCT GRAPHS

J. Vijaya Xavier Parthipan and S. Jafrin Jony
ISOLATED EDGE DETOUR DOMINATION NUMBER OF SOME STANDARD GRAPHS

M. Annapoopathi and N.Meena
STRONG EFFICIENT EDGE BONDAGE NUMBER OF SOME GRAPHS

K. Palani, G. Suganya and T. M. Velammal
NEIGHBORHOOD-PRIME LABELING OF GRID, TORUS AND SOME INFLATED GRAPHS

G. Suganya, K. Palani and T. M. Velammal
PRIME PAIR LABELING OF GRAPHS AND DIGRAPHS

V.Mahalakshmi, M. Muthu Meenal, K. Mumtha and J. Siva Ranjini
ANTI Q-FUZZY BI-IDEALS IN NEAR-SUBTRACTION SEMIGROUPS

M. Muthukumari
SOME NEW SETS ON GENERALIZED TOPOLOGY

J. Carlin and M. Muthukumari
TRI β FUNCTION

P. Meenakshi and N. Meenakumari
ON GENERALIZED RIGHT PERMUTABLE Γ-NEAR SUBTRACTION SEMIGROUPS

J. Vijaya Xavier Parthipan and S. Muthu Kumar
PERFECT INDEPENDENT DETOUR DOMINATION NUMBER OF SOME SPECIAL GRAPHS

P. Getchialponpackiavathi, S. Balamurugan and R. B. Gnanajothi
HOP DOMINATION NUMBER OF CATERPILLAR GRAPHS

V. D.  Kumaar, R. Muthucumaraswamy and L. Manjula
HALL EFFECT UNSTEADY FLOW PAST AN ISOTHERMAL VERTICAL PLATE IN A ROTATING FLUID WITH VARIABLE MASS DIFFUSION IN THE PRESENCE OF CHEMICAL REACTION OF FIRST ORDER

L. Manjula and R. Muthucumaraswamy
TRANSIENT HYDROMAGNETIC STUDIES OF ROTATING FLUID ON AN INFINITE VERTICAL PLATE WITH FIRST ORDER CHEMICAL REACTION, THERMAL RADIATION AND HALL EFFECT

A. Leema Maria Prakasam and M. Gunaseelan
COMMON FIXED POINT THEOREMS USING (CLR) AND (E.A.) PROPERTIES IN COMPLEX PARTIAL B-METRIC SPACE

J. Uma Maheswari and A. Anbarasan
FIXED POINTS THEOREMS OF (κ, μ) RATIONAL CONTRACTIVE MAPPINGS IN ORDERED COMPLEX VALUED QUASI METRIC SPACES

S. Parthasarathy and V. Madhu
COMPARISON OF WEIBULL AND BAYESIAN RELIABILITY MODELS FOR SOFTWARE RELIABILITY DATA

S. Parthasarathy and V. Madhu
A COMPARATIVE STUDY ON THE LOGISTIC REGRESSION AND NAÏVE BAYES MODELS UPON MEDICAL DATA THROUGH A MACHINE LEARNING APPROACH

O. Nethaji, R. Asokan and I. Rajasekaran
DECOMPOSITIONS OF πg-CONTINUITY VIA IDEAL NANOTOPOLOGICAL SPACES

G. Ramkumar and M. Vijayasankari
ON CONTRA-Iπ G∗β-CONTINUOUS FUNCTIONS IN IDEAL TOPOLOGICAL SPACES

R. Subasini, R. Vennila and V. Parimala
SOFT LAMBDA CONTINUOUS FUNCTION

N. R. Bhuvaneswari and V. Kokilavani
CONTRA SUPRA G#α-CONTINUOUS FUNCTION IN SUPRA TOPOLOGICAL SPACES

A. Atkinswestley and S. Chandrasekar
NEUTROSOPHIC WEAKLY G*-CLOSED SETS

R. Vijayalakshmi and A. P. Mookambika
WEAKLY NANO δG-CLOSED SETS

S. M. Sandhya, S. Jeyashri, S. Ganesan and C. Alexander
DECOMPOSITION OF NANO α-CONTINUITY AND NANO $\ddot{g}_{\alpha}$-CONTINUITY

M. Rajeswari, A. Anitha and I. Sahul Hamid
FEEDBACK RESOLVING SETS IN GRAPHS

S. Basheer Ahamed, M. Mohamed Riyazdeen and M. Magudeskumar
INVERSE CLIQUE REGULAR DOMINATION NUMBER IN FUZZY GRAPHS

M. Sundarrajan and A. E. Narayanan
EFFICIENT MATHEMATICAL ENCRYPTION (EME) MODEL FOR SECURING IOT DEVICE COMMUNICATION

L. Chinnapparaj and P. Sathishmohan
$\theta g^{\ast}s$-REGULAR AND $\theta g^{\ast}s$-NORMAL SPACES IN TOPOLOGICAL SPACES

R. Vani and A. Devika
πG∗β-CONTINUOUS FUNCTIONS

C. Vignesh Kumar, P. Sathishmohan and V. Rajendran
ON NANO SEMI PRE-IRRESOLUTE FUNCTIONS IN NANO TOPOLOGICAL SPACES

P. K. Dhanadekaran, C. Vignesh Kumar, P. Sathishmohan and V. Rajendran
SOME NORMALITIES IN FORMS OF NANO TOPOLOGICAL SPACES

C. Kalaiselvi and S. Palaniammal
ADAPTIVE QUALITY OF SERVICE BASED ROUTING AND QUEUE MANAGEMENT FOR MOBILE AD HOC NETWORKS USING HYBRID ACO AND GA

M. Vijayarakavan and K. Prabhavathi
NUMERICAL INVESTIGATION FOR THE INHOMOGENEOUS PROBLEMS BY USING LEAPFROG METHOD

P. Jenita and E. Karuppusamy
GENERALIZED REGULAR BLOCK INTUITIONISTIC FUZZY MATRICES

P. Ramana Vijaya Kumar and B. Vijaya
IMPLEMENTATION OF GREEDY ROUTING ALGORITHM FOR HAMILTONIAN CYCLE FROM QUASI SPANNING TREE OF FACES

S. Girija and G. Ilango
INTUITIONISTIC WEAKLY SEMI OPEN FUNCTIONS

P. Jayalakshmi
FUZZY WALK AND ITS DISTANCE OF FUZZY GRAPH

S. Kailasavalli, M. Meenakshi, C. Yamini and Ve. Jayanthi
DOUBT FUZZY KM IDEAL ON K-ALGEBRAS

P. Vijayalakshmi, D. Durai Arul Durga Devi, V. Seethalakshmi and N. Martin
FACTORS CONTRIBUTING TOWARDS CONSTRUCTIVIST LEARNING ENVIRONMENT – ANALYSIS USING FCM WITH INTERVAL VALUED LNCH APPROACH

A.Sasireka, A. H. Nandhu Kishore, J. Femila Mercy Rani and N. Martin
INVENTORY MODEL TO COMBAT E-WASTE MANAGEMENT COSTS

H. Mumtaj Begum, M. Umadevi, V. P. M. Senthil Nayaki and N. Martin
POLYCYSTIC OVARIAN SYNDROME A THREAT TO INFERTILITY IN WOMEN – DIAGNOSIS BY NEUTROSOPHIC LINGUISTIC FUZZY MATRICES

K. Parameswari
LEXICOGRAPHIC ORDER BASED RANKING FOR Z-NUMBERS

V. Vinoba and N. Rajakumari
A NOVEL GAME THEORY APPROACH FOR INTENSIFYING ENERGY ENDURANCE OVER WIRELESS SENSOR NETWORK

G. Nithyakala and G. Ayyappan
OSCILLATION CRITERIA FOR SECOND ORDER ADVANCED TYPE NONLINEAR NEUTRAL DIFFERENCE EQUATIONS

S. Stephen
NOVEL BINARY OPERATIONS ON Z-NUMBERS AND THEIR APPLICATION IN FUZZY CRITICAL PATH METHOD

S. Talari, S. S. Amiripalli, P. Sirisha, D. Sateesh Kumar and V. Krishna Deepika
AN IMPROVED CIPHER BASED AUTOMATIC THEOREM PROVING TECHNIQUE FOR ENCRYPTION AND DECRYPTION

S. Dhar, S. Yadav, P. Singh, J. Singh and A. K. Yadav
OPTIMIZATION OF DISCHARGE PATTERNS IN PARKINSON CONDITION IN SUBTHALAMIC NUCLEUS MODEL OF BASAL GANGLIA USING PARTICLE SWARM OPTIMIZATION ALGORITHM

K. Suganthi and G. Jayalalitha
FORECASTING STOCK MARKET OF BANK USING BROWNIAN MOTION

S. Sriram and P. Veeramallan
SOME SPECIAL ANALYSATION ON A PYTHAGOREAN TRIANGLE WHICH SATISFIES $\alpha$ ((HYPOTONUSE x PERIMETER)-4(AREA))=($a^2-b^2$)(PERIMETER) FOR SOME PARTICULAR DIFFERENT VALUES OF $\alpha$

F. X. Edwin Deepak, N. Ramila Gandhi, R. K. Selvi and N. Martin
CONCURRENT PRODUCTION AND REWORK INVENTORY MANAGEMENT OF ELECTRICAL COMPONENTS

P. S. Deepa and M. Angayarkanni
MITTAG-LEFFLER-ULAM STABILITIES OF FRACTIONAL EVOLUTION EQUATIONS

A. Mohanapriya and A. Ganesh
HERMITE-HADAMARD TYPE OF INEQUALITIES FOR HARMONICALLY CONVEX FUNCTION USING FOURIER INTEGRAL TRANSFORM

M. Nirmala and K. Sivakumar
AN APPLICATION OF RADIAL BASIS NEURAL NETWORK FUNCTION FOR RAINFALL PREDICTION